Volume 22, issue 1 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On unknotting tunnel systems of satellite chain links

Darlan Girão, João Miguel Nogueira and António Salgueiro

Algebraic & Geometric Topology 22 (2022) 307–323
Bibliography
1 I Agol, The minimal volume orientable hyperbolic 2–cusped 3–manifolds, Proc. Amer. Math. Soc. 138 (2010) 3723 MR2661571
2 M Boileau, H Zieschang, Heegaard genus of closed orientable Seifert 3–manifolds, Invent. Math. 76 (1984) 455 MR746538
3 M Eudave-Muñoz, Y Uchida, Non-simple links with tunnel number one, Proc. Amer. Math. Soc. 124 (1996) 1567 MR1328348
4 D Girão, Heegaard genus and rank of augmented link complements, Math. Z. 281 (2015) 775 MR3421640
5 A Hatcher, Notes on basic 3–manifold topology, unpublished manuscript (2007)
6 J Kaiser, J S Purcell, C Rollins, Volumes of chain links, J. Knot Theory Ramifications 21 (2012) MR2969643
7 T Li, Rank and genus of 3–manifolds, J. Amer. Math. Soc. 26 (2013) 777 MR3037787
8 W D Neumann, A W Reid, Arithmetic of hyperbolic manifolds, from: "Topology ’90" (editors B Apanasov, W D Neumann, A W Reid, L Siebenmann), Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 273 MR1184416
9 J M Nogueira, Tunnel number degeneration under the connected sum of prime knots, Topology Appl. 160 (2013) 1017 MR3049251
10 J Schultens, R Weidman, On the geometric and the algebraic rank of graph manifolds, Pacific J. Math. 231 (2007) 481 MR2346507
11 F Waldhausen, Some problems on 3–manifolds, from: "Algebraic and geometric topology" (editor R J Milgram), Proc. Sympos. Pure Math. 32, Amer. Math. Soc. (1978) 313 MR520549